# SDR QXEA0100742

- Difficulty date: May 5, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FRAME BOX FOR MAIN CABIN DOOR ACTUATOR FOUND TO BE CRACKED.  INSTALLED NEW PART IAW FOKKER SRM.
